# SDR CA110815013

- Difficulty date: August 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 19,463 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shaft
- Condition: Broken
- Location: Master Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE PILOTS GOT INTO THE AFT, THEY PRESSED IN ON THE BRAKES TO RELEASE THE PARKING BRAKE, AND THE LT SIDE MASTER CYLINDER SHAFT SNAPPED.  NO FURTHER INCIDENT WAS REPORTED.  MX REPLACED THE MASTER CYLINDER.  ACFT RETURNED TO SERVICE.
